MAUDE Adverse Event Report: ALIGN TECHNOLOGY, INC. INVISALIGN GO; ALIGNER, SEQUENTIAL

ALIGN TECHNOLOGY, INC. INVISALIGN GO; ALIGNER, SEQUENTIAL
Model Number 9014
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tooth Loss (4831)
Date of Event 06/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The current instructions for use contains the following: "precautions - a tooth that has been previously traumatized or significantly restored may be aggravated.In rare instances, the useful life of the tooth may be reduced, the tooth may require additional dental treatment such as endodontic and/or additional restorative work, and/or the tooth may be lost.".The treating doctor clarified that the tooth loss was due to an internal root resorption, and the treatment was not the direct cause, however; the treatment aggravated the tooth condition.Align's clinical review of available records signs of cervical root resorption in tooth 2.1 were already evident.If this damage was indeed present before treatment began, it is plausible that the orthodontic movements may have accelerated the resorption process, ultimately leading to the reported extraction.No conclusive evidence has been provided that supports or opposes whether the invisalign system aligners caused or contributed to the tooth loss (permanent damage) and the invisalign system aligners were being used.Therefore, an mdr is being filed in the united states per 21 cfr 803.There is no conclusive evidence to confirm the date of the required tooth extraction, and the date (b3) is based on the timelines reported to align and compared to patient information.
 
Event or Problem Description
The treated patient reported that had an unexpected extraction (tooth 2.1).The patient didn't need any medical intervention, and medications were not prescribed for this patient.

Brand Name
INVISALIGN GO
Common Device Name
ALIGNER, SEQUENTIAL
Manufacturer (Section D)
ALIGN TECHNOLOGY, INC.
2820 orchard parkway
san jose CA 95134
Manufacturer (Section G)
ALIGN TECHNOLOGY, INC.
2820 orchard parkway
san jose CA 95134
Manufacturer Contact
janier duarte santana
2820 orchard parkway
san jose, CA 95134
MDR Report Key23301693
Report Number2953749-2025-02556
Device Sequence Number21339226
Product Code NXC
UDI-Device Identifier00816063020424
UDI-Public(01)00816063020424(10)0166686984(13)231107(91)2077073801N
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K241412
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number9014
Device Lot Number166686984
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age37 YR
Patient SexFemale